# SDR 9702769946

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8926E
- Make and model: Doug DC-9-31
- Aircraft serial: 45863
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE RIGHT MAIN LANDING GEAR GREEN LIGHT FAILED TO ILLUMINATE AFTER GEAR EXTENSION.  RECYCLED GEAR AND NORMAL INDICATIONS WERE ACHIEVED.  MAINTENANCE WAS UNABLE TO DUPLICATE PROBLEM ON GROUND.  REPLACED THE RIGHT MAIN GEAR DOWNLOCK SWITCH AS A PRECAUTION, OPERATIONAL CHECK NORMAL.
